Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Commutative $ {\rm QF}-1$ rings

Author: Claus Michael Ringel
Journal: Proc. Amer. Math. Soc. 42 (1974), 365-368
MSC: Primary 16A36
MathSciNet review: 0344283
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If R is a commutative artinian ring, then it is known that every faithful R-module is balanced (i.e. has the double centralizer property) if and only if R is a quasi-Frobenius ring. In this note it is shown that the assumption on R to be artinian can be replaced by the weaker condition that R is noetherian.

References [Enhancements On Off] (What's this?)

  • [1] V. P. Camillo, Balanced rings and a problem of Thrall, Trans. Amer. Math. Soc. 149 (1970), 143-153. MR 41 #5417. MR 0260794 (41:5417)
  • [2] S. E. Dickson and K. R. Fuller, Commutative QF-1 artinian rings are QF, Proc. Amer. Math. Soc. 24 (1970), 667-670. MR 40 #5646. MR 0252426 (40:5646)
  • [3] N. Divinsky, Commutative subdirectly irreducible rings, Proc. Amer. Math. Soc. 8 (1957), 642-648. MR 19, 245. MR 0086799 (19:245b)
  • [4] V. Dlab and C. M. Ringel, Balanced rings, Lecture Notes in Math., vol. 246, Springer-Verlag, Berlin and New York, 1972, pp. 73-143. MR 0340344 (49:5099)
  • [5] D. R. Floyd, On QF-1 algebras, Pacific J. Math. 27 (1968), 81-94. MR 38 #3300. MR 0234988 (38:3300)
  • [6] R. M. Thrall, Some generalizations of quasi-Frobenius algebras, Trans. Amer. Math. Soc. 64 (1948), 173-183. MR 10, 98. MR 0026048 (10:98c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A36

Retrieve articles in all journals with MSC: 16A36

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society